# SDR ASAA2014011612422

- Difficulty date: January 16, 2014
- Submitted: January 21, 2014
- Operation: Air carrier
- Aircraft: N756AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25097
- Aircraft time: 66,764 hours, 38,569 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Part number: 507945272
- Part serial: 501
- Condition: Lack Of Lube
- Location: L1
- Part time: 66,764 hours, 38,569 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTS L1 DOOR VERY DIFFCUT TO LATCH CLOSED.  ACFT GROUNDED.  LUBED L1 DOOR,  REF 12-25-21.  PERFORMED FORWARD ENTRY DOOR TEST AMM REF 25-11-00.  GVI PERFORMED AND DOOR FOUND SERVICEABLE.  DOOR TORQUE TEST PERFORMED AND CHECK GOOD.  AMM REF 25-11-00, DOOR GOOD FOR CONTINUED SERVICE.  NO HISTORY LAST 90 DAYS
